# SDR DALA2017011700349

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 46,145 hours, 31,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS AT PANELS 3 & 4 IN THE CABIN WERE INOPERATIVE. MAINTENANCE FOUND A FAILED WIRE CONNECTOR AT PANEL 4 AND REPLACED IT. THEY FOUND AN INCORRECT BULB AT PANEL 3 WHICH CAUSED THE FUSE TO BLOW. THE BULB AND POWER SUPPLY WERE REPLACED AND THE OPERATIONAL CHECK WAS GOOD. (LP #9364166)
